# SDR CA100705007

- Difficulty date: July 1, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A330*
- Aircraft time: 39,215 hours
- Engine: Rroyce RB211*
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 56828300004
- Condition: Leaking
- Location: Stand By Fuel
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE CHECK OF THE INBD STAND-BY FUEL PUMP LOCATION 5112 QA1 A FUEL LEAK AND ASSOCIATED FAULT MESSAGE WERE DETECTED.  DURING REMOVAL OF THE FUEL PUMP, IT WAS NOTED THAT THERE WAS FUEL BEHIND THE VOID OF THE ELECTRICAL CONNECTOR, SEEPING THROUGH THE PINS INTO THE FEMALE PORTION OF THE CONNECTOR.  INITIAL INVESTIGATION HAS SHOWN THAT THERE IS A SB OUT TO ADDRESS THE POSSIBILITY OF WATER EGRESS INTO THE DRY VOID BEHIND THE ELECTRICAL CONNECTOR THAT COULD FREEZE, LEADING TO CRACKING AND POSSIBLE FUEL LEAKAGE. THE SB HAD BEEN CARRIED OUT IN THIS CASE DENOTED BY THE -004 IN THE PN.  ACM HAS CONTACTED ACFT MFG AND PUMP MFG DIRECTLY AND AS THE SB AND SAFETY EVALUATION CARRIED OUT BY ACFT MFG INDICATES THERE IS A LOW RISK FOR FIRE, OR FUEL LEAKAGE IN FLIGHT.  ACM HAS CHANGED THE PUMP AND ALL LEAK CHECK CARRIED OUT IAW THE AMM.
